ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О полноте и минимальности системы функций

Аветисян, А. Е. (1988) О полноте и минимальности системы функций. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 23 (1). pp. 81-86. ISSN 00002-3043

[img]
Preview
PDF
Download (690Kb) | Preview
    Item Type: Article
    Additional Information: Ֆունկցիաների համակարգի լրիվության և մինիմալության մասին։ On the completeness and minimality of sets of functions.
    Uncontrolled Keywords: Ավետիսյան Ա. Ե., Avetisian A. E.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Nov 2012 19:36
    Last Modified: 01 Feb 2013 12:42
    URI: http://mathematics.asj-oa.am/id/eprint/1228

    Actions (login required)

    View Item